MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SELOX ST 60; PACING LEAD

BIOTRONIK SE & CO. KG SELOX ST 60; PACING LEAD
Model Number 346367
Medical Device Problem Codes Device Sensing Problem (2917); Device Dislodged or Dislocated (2923); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Per rep (b)(6), lead was capped due to high thresholds and sensing issues as well as possible micro-dislodgement.Should additional information become available, it will be added to this file.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
SELOX ST 60
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key12641007
Report Number1028232-2021-05744
Device Sequence Number17007362
Product Code NVN
UDI-Device Identifier04035479077853
UDI-Public04035479077853
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2014
Device Model Number346367
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/08/2021
Supplement Date Received by Manufacturer10/19/2021
Initial Report FDA Received Date10/15/2021
Supplement Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR